Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On suspensions and conjugacy of hyperbolic automorphisms


Author: François Dahmani
Journal: Trans. Amer. Math. Soc. 368 (2016), 5565-5577
MSC (2010): Primary 20F10, 20F28, 20F67
DOI: https://doi.org/10.1090/tran/6530
Published electronically: October 20, 2015
MathSciNet review: 3458391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We remark that the conjugacy problem for pairs of hyperbolic automorphisms of a finitely presented group (typically a free group) is decidable. The solution that we propose uses the isomorphism problem for the suspensions, and the study of their automorphism group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F10, 20F28, 20F67

Retrieve articles in all journals with MSC (2010): 20F10, 20F28, 20F67


Additional Information

François Dahmani
Affiliation: Institut Fourier UMR5582, Université Grenoble Alpes, F-38402 Grenoble, France
Email: francois.dahmani@ujf-grenoble.fr

DOI: https://doi.org/10.1090/tran/6530
Received by editor(s): April 8, 2014
Received by editor(s) in revised form: July 11, 2014
Published electronically: October 20, 2015
Additional Notes: The author was partially supported by the ANR (grant 2011-BS01-013-02, and LabEx Persyval 11-LABX-0025) and the Institut Universitaire de France
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society